Alert archive / Minnesota / River Flood Warnings in 2021
River Flood Warning 1, NWS Duluth, MN
NWS Duluth, MN issued this river flood warning at Apr 15, 2021, 8:54 AM CDT for Aitkin County, Crow Wing County, Minnesota. It took effect at Apr 16, 2021, 1:00 AM CDT. It was in force for 20 days.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2021, 8:54 AM CDT (13:54 UTC)
- In effect from
- Apr 16, 2021, 1:00 AM CDT
- Expired
- May 6, 2021, 8:54 AM CDT
- In force
- 20 days
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Aitkin County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 138 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River near Aitkin (ATKM5). The gauge peaked at 13.36 ft at Apr 19, 2021, 5:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05227500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
673
WGUS43 KDLH 151354
FLWDLH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Duluth MN
854 AM CDT Thu Apr 15 2021
...The National Weather Service in Duluth MN has issued a Flood
Warning for the following rivers in Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River above Redwing...including the Mississippi
River at Aitkin...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM CDT.
&&
MNC001-035-160200-
/O.NEW.KDLH.FL.W.0001.210416T0600Z-000000T0000Z/
/ATKM5.1.ER.210416T0600Z.210418T1800Z.000000T0000Z.NO/
854 AM CDT Thu Apr 15 2021
The National Weather Service in Duluth has issued a
* Flood Warning for
the Mississippi River At Aitkin.
* From late tonight until further notice.
* At 8:30 AM CDT Thursday the stage was 12.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight and continue rising to a crest of 13.8 feet
early Sunday afternoon.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.8
feet on 04/28/1957.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Ayd15 follow-up statements
407
WGUS83 KDLH 160227
FLSDLH
Flood Statement
National Weather Service Duluth MN
927 PM CDT Thu Apr 15 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River at Aitkin...minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 400 PM CDT.
&&
MNC001-035-162100-
/O.CON.KDLH.FL.W.0001.210416T0600Z-000000T0000Z/
/ATKM5.1.ER.210416T0600Z.210418T1800Z.000000T0000Z.NO/
927 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* From late tonight until further notice.
* At 9:00 PM CDT Thursday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after noon Friday and continue rising to a crest of 13.6 feet
early Sunday afternoon.
* Impact...At 13.0 feet, the boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.8
feet on 04/28/1957.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
JTS193
WGUS83 KDLH 161419
FLSDLH
Flood Statement
National Weather Service Duluth MN
919 AM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi at Aitkin minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 930 PM CDT.
&&
MNC001-035-170230-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210422T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T0600Z.210422T0000Z.NO/
919 AM CDT Fri Apr 16 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday morning.
* At 8:30 AM CDT Friday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 13.5 feet early Monday morning. It will then
fall below flood stage Wednesday evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.6
feet on 04/29/1966.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Ayd426
WGUS83 KDLH 161431
FLSDLH
Flood Statement
National Weather Service Duluth MN
931 AM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi at Aitkin minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 945 PM CDT.
&&
MNC001-035-170245-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T0600Z.210422T0000Z.NO/
931 AM CDT Fri Apr 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday morning.
* At 8:30 AM CDT Friday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 13.5 feet early Monday morning. It will then
fall below flood stage Wednesday evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.6
feet on 04/29/1966.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Ayd344
WGUS83 KDLH 170127
FLSDLH
Flood Statement
National Weather Service Duluth MN
827 PM CDT Fri Apr 16 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River at Aitkin...minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday at 1200 PM CDT.
&&
MNC001-035-171715-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T0600Z.210422T0000Z.NO/
827 PM CDT Fri Apr 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday morning.
* At 7:30 PM CDT Friday the stage was 12.96 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 13.5 feet early Monday morning. It will then
fall below flood stage Wednesday evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.6
feet on 04/29/1966.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Wolfe931
WGUS83 KDLH 171432
FLSDLH
Flood Statement
National Weather Service Duluth MN
932 AM CDT Sat Apr 17 2021
...The Flood Warning continues for the following river in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River at Aitkin...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 945 PM CDT.
&&
MNC001-035-180300-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210422T0600Z/
/ATKM5.1.ER.210417T0000Z.210419T0600Z.210421T1800Z.NO/
932 AM CDT Sat Apr 17 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until late Wednesday night.
* At 8:30 AM CDT Saturday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 AM CDT Saturday was 13.1 feet.
* Forecast...The river is expected to rise to a crest of 13.4 feet
early Monday morning. It will then fall below flood stage early
Wednesday afternoon.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.4
feet on 05/03/1970.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Melde237
WGUS83 KDLH 180057
FLSDLH
Flood Statement
National Weather Service Duluth MN
757 PM CDT Sat Apr 17 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River at Aitkin...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 1000 AM CDT.
&&
MNC001-035-181715-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T0600Z/
/ATKM5.1.ER.210417T0000Z.210419T0600Z.210421T1800Z.NO/
757 PM CDT Sat Apr 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until late Wednesday night.
* At 8:30 PM CDT Saturday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Saturday was 13.2 feet.
* Forecast...The river is expected to rise to a crest of 13.3 feet
early Monday morning. It will then fall below flood stage early
Wednesday afternoon.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.4
feet on 05/03/1970.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
JDS091
WGUS83 KDLH 181530
FLSDLH
Flood Statement
National Weather Service Duluth MN
1030 AM CDT Sun Apr 18 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
For the Mississippi River at Aitkin...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/dlh.
The next statement will be issued this evening.
&&
MNC001-035-190330-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210422T0000Z/
/ATKM5.1.ER.210417T0000Z.210418T1800Z.210421T1200Z.NO/
1030 AM CDT Sun Apr 18 2021
...The Flood Warning is now in effect until Wednesday evening...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Wednesday evening.
* At 9:30 AM CDT Sunday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Sunday was 13.3 feet.
* Forecast...The river is expected to rise to a crest of 13.3 feet
this afternoon. It will then fall below flood stage Wednesday
morning.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods. A
few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 06/13/1984.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Huyck922
WGUS83 KDLH 190045
FLSDLH
Flood Statement
National Weather Service Duluth MN
745 PM CDT Sun Apr 18 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued Monday morning at 1000 AM CDT.
&&
MNC001-035-191700-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T0000Z/
/ATKM5.1.ER.210417T0000Z.210418T1800Z.210421T1200Z.NO/
745 PM CDT Sun Apr 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Wednesday evening.
* At 7:00 PM CDT Sunday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Sunday was 13.3 feet.
* Forecast...The river is expected to remain steady at around 13.3
feet through Monday evening. It will then fall below flood stage
Wednesday afternoon.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 06/13/1984.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
JDS371
WGUS83 KDLH 191452
FLSDLH
Flood Statement
National Weather Service Duluth MN
952 AM CDT Mon Apr 19 2021
...The Flood Warning is extended for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued this evening at 1000 PM CDT.
&&
MNC001-035-200300-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210422T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T1430Z.210422T0000Z.NO/
952 AM CDT Mon Apr 19 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday morning.
* At 9:30 AM CDT Monday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Monday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage
Wednesday evening and continue falling to 10.9 feet Monday morning.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 05/07/2013.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Ayd285
WGUS83 KDLH 200024
FLSDLH
Flood Statement
National Weather Service Duluth MN
724 PM CDT Mon Apr 19 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued Tuesday morning at 1000 AM CDT.
&&
MNC001-035-201700-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T1430Z.210422T0000Z.NO/
724 PM CDT Mon Apr 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday morning.
* At 7:00 PM CDT Monday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CDT Monday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage
Thursday morning and continue falling to 10.8 feet by Monday
evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 05/07/2013.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
JDS710
WGUS83 KDLH 201525
FLSDLH
Flood Statement
National Weather Service Duluth MN
1025 AM CDT Tue Apr 20 2021
...The Flood Warning is extended for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued this evening at 1030 PM CDT.
&&
MNC001-035-210330-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210422T1800Z/
/ATKM5.1.ER.210417T0000Z.210419T1815Z.210422T0600Z.NO/
1025 AM CDT Tue Apr 20 2021
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday afternoon.
* At 9:30 AM CDT Tuesday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM CDT Tuesday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage early
Thursday morning and continue falling to 11.0 feet Tuesday morning.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 05/07/2013.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
PA207
WGUS83 KDLH 210032
FLSDLH
Flood Statement
National Weather Service Duluth MN
732 PM CDT Tue Apr 20 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued Wednesday morning around 1000 AM
CDT.
&&
MNC001-035-211245-
/O.CON.KDLH.FL.W.0001.000000T0000Z-210422T1800Z/
/ATKM5.1.ER.210417T0000Z.210419T1815Z.210422T1800Z.NO/
732 PM CDT Tue Apr 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Thursday afternoon.
* At 6:30 PM CDT Tuesday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:30 PM CDT Tuesday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage early
Thursday afternoon and continue falling to 10.8 feet Tuesday
evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 06/13/1984.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
LE930
WGUS83 KDLH 211751
FLSDLH
Flood Statement
National Weather Service Duluth MN
1251 PM CDT Wed Apr 21 2021
...The Flood Warning is extended for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued late tonight at 100 AM CDT.
&&
MNC001-035-220600-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210423T1200Z/
/ATKM5.1.ER.210417T0000Z.210419T1815Z.210423T0000Z.NO/
1251 PM CDT Wed Apr 21 2021
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Friday morning.
* At 12:30 PM CDT Wednesday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:30 PM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 10.9 feet Wednesday
morning.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
* Flood History...This crest compares to a previous crest of 13.3
feet on 04/23/1989.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
Ayd500
WGUS83 KDLH 220028
FLSDLH
Flood Statement
National Weather Service Duluth MN
728 PM CDT Wed Apr 21 2021
...The Flood Warning is extended for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued Thursday morning around 1000 AM
CDT.
&&
MNC001-035-221230-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210423T1800Z/
/ATKM5.1.ER.210417T0000Z.210419T1815Z.210423T0600Z.NO/
728 PM CDT Wed Apr 21 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until Friday afternoon.
* At 6:30 PM CDT Wednesday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The river crested at 13.4 feet Monday afternoon.
* Forecast...The river is expected to fall below flood stage early
Friday morning and continue falling to 10.7 feet Wednesday evening.
* Impact...At 13.0 feet, The boat ramp at Aitkin city park floods.
A few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
LE793
WGUS83 KDLH 221141
FLSDLH
Flood Statement
National Weather Service Duluth MN
641 AM CDT Thu Apr 22 2021
...The Flood Warning continues for the following rivers in
Minnesota...
Mississippi River At Aitkin affecting Aitkin and Crow Wing
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/duluth.
The next statement will be issued this evening at 800 PM CDT.
&&
MNC001-035-222345-
/O.EXT.KDLH.FL.W.0001.000000T0000Z-210423T0100Z/
/ATKM5.1.ER.210417T0000Z.210419T1815Z.210423T0600Z.NO/
641 AM CDT Thu Apr 22 2021
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Mississippi River At Aitkin.
* Until this evening.
* At 5:30 AM CDT Thursday, the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The river crested at 13.4 feet Monday afternoon.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 11.6 feet by Monday evening.
* Impact...At 13.0 feet, the boat ramp at Aitkin city park floods. A
few driveways become covered with water in the Cedarbrook area.
Minor flooding of farmland occurs in the Cedarbrook community.
&&
LAT...LON 4650 9370 4630 9420 4644 9420 4655 9415
4665 9370
$$
JTSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:25 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 15, 6:25 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Duluth MN 625 AM CDT Thu Apr 15 2021 .DISCUSSION...(Today through Wednesday) Issued at 348 AM CDT Thu Apr 15 2021 Summary: Lingering precipitation this morning is expected to taper off quickly with mostly cloudy skies hanging on through much of the day. Some clearing may happen east to west as we head into the afternoon. More sunny conditions are just around the corner as we fly into Friday with highs climbing back into the 50s. Our next bout of precipitation returns in the later half of Sunday. The lingering low pressure that the Northland has been under the influence for the past week is finally losing its grip as ridging begins to shunt it off to the east. Drier air aloft is slowly filtering in from the north and at the surface we are seeing some light drizzle within northern WI this morning. Further north across portions of MN we are also experiencing some light flurries. The elevated portions of Iron county may experience some freezing drizzle this morning as well. KIWD was reporting freezing temperatures at 2am with unknown precipitation which further supports this case. Precipitation is not expected to linger much today with chances quickly tapering off by mid morning. For those of you craving some vitamin D from the sun you may need to hang tight for one more day. Although the troublesome low pressure will have exited the region the expansive stratus deck will likely linger through most of the day. There may be some pockets of light though with clouds slowly clearing east to west. Friday kicks things off quite nicely with mostly sunny skies and highs climbing back into the 50s across the region with slightly cooler temperatures near Lake Superior. The weekend brings more of the same as temperatures level out into the mid 50s. An upper level shortwave does traverse across the region Saturday but its original source region is northern Canada and does not look to bring in precipitation with it. At most it looks to bring some mid level clouds passing through. A surface low pressure propels itself southeast out of the Canadian Prairies late Sunday bringing out next batch of precipitation. Preliminary diagnostics reveal another shot of cold air filtering in behind this system which will likely cause mixed precipitation. Highs will also drop back into the upper 30s for Monday. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 624 AM CDT Thu Apr 15 2021 Light flurries are scattered across the Northland this morning with some isolated areas occasionally reporting freezing drizzle. Clouds will persist through most of the time period and should primarily be MVFR. There may be some clouds clearing in the afternoon from east to west. However, BRD may remain in the MVFR through the forecast. && .MARINE... Issued at 348 AM CDT Thu Apr 15 2021 North to northwesterly winds will stream across the Lake today around 5 to 10 knots with waves staying less than 2 ft in height. At this time there are no indications of any conditions that would prove hazardous to small marine crafts over the next 48 hours. && .PRELIMINARY POINT TEMPS/POPS... DLH 47 31 51 30 / 10 0 0 0 INL 46 27 50 26 / 0 0 0 0 BRD 47 32 51 31 / 10 0 0 10 HYR 48 30 54 27 / 10 0 0 0 ASX 46 30 48 27 / 10 0 0 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && DISCUSSION...Britt AVIATION...Britt MARINE...Britt
Hazardous weather outlook, Apr 15, 7:07 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 707 AM CDT Thu Apr 15 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-161030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 707 AM CDT Thu Apr 15 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report their snowfall measurements to the National Weather Service. LSZ121-140>148-150-161030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 707 AM CDT Thu Apr 15 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. GSF More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
Nearby
River Flood Warnings in Minnesota, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.